MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; WA2UR14A

OLYMPUS WINTER & IBE GMBH URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL; WA2UR14A
Model Number WA2UR14A
Medical Device Problem Codes Material Frayed (1262); Melted (1385); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device had crushing/ burning of the tip in the area of the fiber optic outlet and metal edges protruding beyond the outline of the optics.The issue occurred during service / maintenance (not in a clinical setting).There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, the definitive root cause of the issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
URETEROSCOPE 7.3/10.4 FR. X 430 MM, 5°, ANGLED OCULAR, 6.4 FR. CHANNEL
Common Device Name
WA2UR14A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22283116
Report Number9610773-2025-04032
Device Sequence Number21055964
Product Code FGB
UDI-Device Identifier04042761086363
UDI-Public04042761086363
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K200369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA2UR14A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown